There has been reports of a slightly increased menstrual cycle. 1-2 days depending on how many doses you have had. Most likely due to immunological effects after the vaccine which also occurs with viral infections as well like COVID. Any stress to your body can cause changes to menstrual cycle. For examples stressing about exam can also change your cycle. But the increase is only temporary. No changes in the bleeding days were reported. Please consult your doctor if you have abnormal bleeding, changes in menstruation persists, skipping period (don’t rule out pregnancy) or bleeding after menopause for the older women. 


Reference: https://www.nih.gov/news-events/nih-research-matters/covid-19-vaccines-linked-small-increase-menstrual-cycle-length 

(team of researchers led by Dr. Alison Edelman of Oregon Health & Science University explored whether COVID-19 vaccines cause changes to menstrual cycles).